# SDR Y2PA2018072700025

- Difficulty date: July 23, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N195US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47017
- Aircraft time: 76,945 hours, 87,688 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING THE DESCENT, WE HAD THE MASTER WARNING LIGHT FOR CABIN PRESSURIZATION. SECURED OUR OXYGEN, RAN THE EMERGENCY PROCEDURE AND DECLARED EMERGENCY. WE REQUIRED A LOWER ALTITUDE AND DIVERT TO MMQT AIRPORT, WHERE THE WEATHER WAS CLEAR, LANDED SAFELY. MX PERFORMED OPS CHECK OF MANUAL PRESSURIZATION CONTROL IAW AMM 21-00. OPS CHECK GOOD. AIRCRAFT WAS RELEASED FOR TEST FLIGHT. THE TEST FLIGHT WAS UNSATISFACTORY. WHEN DESCENDING OUT OF FL 350 AND REDUCING POWER THE CABIN ALTITUDE PRESSURE WENT UP TO 9900’ AND CABIN PRESSURE LIGHT CAME ON. MX REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER AND CABIN PRESSURE AMPLIFIER IAW MM 21-32-1. R&R CABIN-TO-REFERENCE PRESSURE SENSOR IAW MM 21-32-4. PERFORMED OPERATIONAL CHECK OF AUTO PRESSURIZATION CONTROL IAW MM 21-32-0. OPS CHECK WAS GOOD. AIRCRAFT RELEASED FOR TEST FLIGHT TO CHECK THE AUTO PRESSURIZATION.  THE SUBSEQUENT TEST FLIGHT WAS SATISFACTORY.  AIRCRAFT RETURNING TO SERVICE.
